# SDR CA190812011

- Difficulty date: August 3, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Boeing 787-9
- Aircraft time: 16,072 hours
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 685Z1000571
- Condition: Punctured
- Location: Nr 6
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON DEPARTURE CREW NOTICED LOW TIRE PRESSURE ON #6 WHEEL. MOC SAYS IT WILL BE CONSIDERED A FLAT ON ARRIVAL. CREW WILL DECLARE A PAN PAN TO BE MET BY FIRE TRUCKS ON ARRIVAL .  RESOLUTION TIRE #6 PUNCTURED AND WITH LOAD CRACK ON SIDEWALL. #6 MLW REPLACED IAW 32-45-01-00A-520A/720A-A REV96 TIRE PRESS CHECKED. (TC# 20190812011)
